# SDR FDEA2019062081338

- Difficulty date: June 18, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Strap
- Part number: ARC70082
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - TRAILING EDGE LOWER SURFACE SILL FOUND CRACK AT XORS 419 .  CRACKED SILL REMOVED AND FABRICATED AS PER DOUGLAS DRAWING ARC 7008 REVISION C.   INSTALLED FABRICATED SILL AT RIGHT WING TRAILING EDGE LOWER SURFACE AT XORS 419 AS   PER SRM 51-34-01-OG. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
